Exact controllability in projections for three-dimensional Navier-Stokes equations
Annales de l'I.H.P. Analyse non linéaire, Tome 24 (2007) no. 4, p. 521-537
@article{AIHPC_2007__24_4_521_0,
     author = {Shirikyan, Armen},
     title = {Exact controllability in projections for three-dimensional Navier-Stokes equations},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {24},
     number = {4},
     year = {2007},
     pages = {521-537},
     doi = {10.1016/j.anihpc.2006.04.002},
     zbl = {1119.93021},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2007__24_4_521_0}
}
Shirikyan, Armen. Exact controllability in projections for three-dimensional Navier-Stokes equations. Annales de l'I.H.P. Analyse non linéaire, Tome 24 (2007) no. 4, pp. 521-537. doi : 10.1016/j.anihpc.2006.04.002. http://www.numdam.org/item/AIHPC_2007__24_4_521_0/

[1] Agrachev A.A., Sarychev A.V., Navier-Stokes equations: controllability by means of low modes forcing, J. Math. Fluid Mech. 7 (2005) 108-152. | Zbl 1075.93014

[2] A.A. Agrachev, A.V Sarychev, Controllability of 2D Euler and Navier-Stokes equations by degenerate forcing, Comm. Math. Phys. (2006), in press. | Zbl 1105.93008

[3] Barbu V., Sritharan S.S., Flow invariance preserving feedback controllers for the Navier-Stokes equation, J. Math. Anal. Appl. 255 (2001) 281-307. | Zbl 1073.93030

[4] Barbu V., Triggiani R., Internal stabilization of Navier-Stokes equations with finite-dimensional controllers, Indiana Univ. Math. J. 53 (2004) 1443-1494. | Zbl 1073.76017

[5] Coron J.-M., On the controllability of the 2-D incompressible Navier-Stokes equations with the Navier slip boundary conditions, ESAIM Control Optim. Calc. Var. 1 (1995/96) 35-75, (electronic). | Numdam | Zbl 0872.93040

[6] Coron J.-M., On the controllability of 2-D incompressible perfect fluids, J. Math. Pures Appl. 75 (1996) 155-188. | MR 1380673 | Zbl 0848.76013

[7] Coron J.-M., Fursikov A.V., Global exact controllability of the 2D Navier-Stokes equations on a manifold without boundary, Russian J. Math. Phys. 4 (1996) 429-448. | Zbl 0938.93030

[8] Coron J.-M., On the null asymptotic stabilization of the two-dimensional incompressible Euler equations in a simply connected domain, SIAM J. Control Optim. 37 (1999) 1874-1896, (electronic). | MR 1720143 | Zbl 0954.76010

[9] Fernández-Cara E., On the approximate and null controllability of the Navier-Stokes equations, SIAM Rev. 41 (1999) 269-277, (electronic). | Zbl 0945.93017

[10] Fursikov A.V., Exact boundary zero controllability of three-dimensional Navier-Stokes equations, J. Dynam. Control Systems 1 (1995) 325-350. | Zbl 0951.93005

[11] Fursikov A.V., Emanuilov O.Yu., Exact controllability of the Navier-Stokes and Boussinesq equations, Russian Math. Surveys 54 (1999) 565-618. | Zbl 0970.35116

[12] Fursikov A.V., Stabilizability of two-dimensional Navier-Stokes equations with help of a boundary feedback control, J. Math. Fluid Mech. 3 (2001) 259-301. | Zbl 0983.93021

[13] Fursikov A.V., Stabilization for the 3D Navier-Stokes system by feedback boundary control, Discrete Contin. Dynam. Syst. 10 (2004) 289-314. | Zbl pre02077720

[14] Glass O., Exact boundary controllability of 3-D Euler equation, ESAIM Control Optim. Calc. Var. 5 (2000) 1-44, (electronic). | Numdam | MR 1745685 | Zbl 0940.93012

[15] Imanuvilov O.Yu., On exact controllability for the Navier-Stokes equations, ESAIM Control Optim. Calc. Var. 3 (1998) 97-131, (electronic). | Numdam | Zbl 1052.93502

[16] A. Shirikyan, Approximate controllability of three-dimensional Navier-Stokes equations, Comm. Math. Phys. (2006), in press. | Zbl 1105.93016

[17] Taylor M.E., Partial Differential Equations. I-III, Springer-Verlag, New York, 1996. | Zbl 0869.35003

[18] Temam R., Navier-Stokes Equations, North-Holland, Amsterdam, 1979. | Zbl 0426.35003